MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3346/jkms.2010.25.9.1390

Медицинская библиотека · Journal of Korean medical science · 2010

Warfarin-induced penile necrosis in a patient with heparin-induced thrombocytopenia.

Chang In Ho, Ha Moon Soo, Chi Byung Hoon, Kown Yong Wook, Lee Sang-Jae

Клинический случайСтатьяПеревод в очереди

Аннотация

A 56-yr-old man with lung adenocarcinoma presented with subsegmental pulmonary thrombosis. Platelet count on presentation was 531 x 10(9)/L. The patient was anticoagulated with subcutaneous low molecular weight heparin (LMWH). Next day, oral anticoagulation was initiated with 5 mg of warfarin once daily with LMWH and LMWH was discontinued at third hospital day. On the third day of oral anticoagulation therapy, he complained of left leg swelling and prolonged painful penile erection of 24 hr-duration. His platelet count reached a nadir 164 x 10(9)/L at that time, and the patient had a deficiency of protein C and S, with an activity level of 16% and 20% of normal value. Warfarin was stopped and he underwent penile aspiration. The next day, left leg edema and penile erection was disappeared, but penile and glans penis necrosis was started. This case illustrates that processes underlying heparin-induced thrombocytopenia (HIT) may also underlie warfarin-induced skin necrosis.

Для цитирования: Chang In Ho, Ha Moon Soo, Chi Byung Hoon, Kown Yong Wook, Lee Sang-Jae. Warfarin-induced penile necrosis in a patient with heparin-induced thrombocytopenia.. Journal of Korean medical science. 2010. DOI: 10.3346/jkms.2010.25.9.1390.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.